AL-YOUSIFANI, N. (2002). Prevalence of dental caries in thalassaemic major patients. IRAQI JOURNAL OF DESERT STUDIES, 2(2), 236-242. doi: 10.33899/rden.2002.166159
Neam N AL-YOUSIFANI. "Prevalence of dental caries in thalassaemic major patients". IRAQI JOURNAL OF DESERT STUDIES, 2, 2, 2002, 236-242. doi: 10.33899/rden.2002.166159
AL-YOUSIFANI, N. (2002). 'Prevalence of dental caries in thalassaemic major patients', IRAQI JOURNAL OF DESERT STUDIES, 2(2), pp. 236-242. doi: 10.33899/rden.2002.166159
AL-YOUSIFANI, N. Prevalence of dental caries in thalassaemic major patients. IRAQI JOURNAL OF DESERT STUDIES, 2002; 2(2): 236-242. doi: 10.33899/rden.2002.166159